Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Nov, 1974, Volume 42, Issue 6

Multivariate Regression and Simultaneous Equation Models when the Dependent Variables Are Truncated Normal<999:MRASEM>2.0.CO;2-E
p. 999-1012

Takeshi Amemiya

This paper extends the single equation regression model with the truncated dependent variable considered by Tobin [10] and Amemiya [1] to multivariate and simultaneous equation models and proposes a computationally simple consistent estimator.

Log In To View Full Content